# SDR SWAA2025012788965

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 68,493 hours, 40,769 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Cracked
- Location: Zone 800 Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST HANDLE IS CRACKED<[01] RECEIVED DOOR HANDLE PO# 1112200.1 AND RECEIVED NUTS PO# 1112200.2 REMOVED AND REPLACED DOOR HANDLE PER B737-700 AMM 52--11-31 TOOL# T0070023-003 ASSIST HANDLE WRENCH;[02] RECEIVED DOOR HANDLE PO# 1112200.1 AND RECEIVED NUTS PO# 1112200.2 REMOVED AND REPLACED DOOR HANDLE PER B737-700 AMM 52--11-31 TOOL# T0070023-003 ASSIST HANDLE WRENCH
